Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 607509, 7 pages
http://dx.doi.org/10.1155/2014/607509
Research Article

An Interior Projected-Like Subgradient Method for Mixed Variational Inequalities

1School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2School of Information Technology, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 5 February 2014; Accepted 12 March 2014; Published 15 May 2014

Academic Editor: Xian-Jun Long

Copyright © 2014 Guo-ji Tang and Xing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Han and B. D. Reddy, “On the finite element method for mixed variational inequalities arising in elastoplasticity,” SIAM Journal on Numerical Analysis, vol. 32, no. 6, pp. 1778–1807, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Giannessi, A. Maugeri, and P. M. Pardalos, Equilibrium Problems and Variational Models, Kluwer Academic Publishers, Boston, Mass, USA, 2001.
  3. I. V. Konnov and E. O. Volotskaya, “Mixed variational inequalities and economic equilibrium problems,” Journal of Applied Mathematics, vol. 2, no. 6, pp. 289–314, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Q. H. Ansari and J. C. Yao, “Iterative schemes for solving mixed variational-like inequalities,” Journal of Optimization Theory and Applications, vol. 108, no. 3, pp. 527–541, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Bnouhachem, M. Li, M. Khalfaoui, and S. Zhaohan, “A modified inexact implicit method for mixed variational inequalities,” Journal of Computational and Applied Mathematics, vol. 234, no. 12, pp. 3356–3365, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. V. Konnov and S. Kum, “Descent methods for mixed variational inequalities in a Hilbert space,” Nonlinear Analysis, vol. 47, pp. 561–572, 2001. View at Google Scholar
  7. I. V. Konnov, “A combined relaxation method for a class of nonlinear variational inequalities,” Optimization, vol. 51, no. 1, pp. 127–143, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P.-E. Maingé, “Projected subgradient techniques and viscosity methods for optimization with variational inequality constraints,” European Journal of Operational Research, vol. 205, no. 3, pp. 501–506, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. A. Noor, “Proximal methods for mixed variational inequalities,” Journal of Optimization Theory and Applications, vol. 115, no. 2, pp. 447–452, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. V. Pinyagina and M. S. S. Ali, “Descent method for monotone mixed variational inequalities,” Calcolo, vol. 45, no. 1, pp. 1–15, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G.-J. Tang and N.-J. Huang, “Projected subgradient method for non-Lipschitz set-valued mixed variational inequalities,” Applied Mathematics and Mechanics. English Edition, vol. 32, no. 10, pp. 1345–1356, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. J. Tang and N. J. Huang, “Strong convergence of an inexact projected subgradient method for mixed variational inequalities,” Optimization, 2012. View at Publisher · View at Google Scholar
  13. S. L. Wang, H. Yang, and B. S. He, “Inexact implicit method with variable parameter for mixed monotone variational inequalities,” Journal of Optimization Theory and Applications, vol. 111, no. 2, pp. 431–443, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F.-Q. Xia, N.-J. Huang, and Z.-B. Liu, “A projected subgradient method for solving generalized mixed variational inequalities,” Operations Research Letters, vol. 36, no. 5, pp. 637–642, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L.-C. Zeng and J.-C. Yao, “Convergence analysis of a modified inexact implicit method for general mixed monotone variational inequalities,” Mathematical Methods of Operations Research, vol. 62, no. 2, pp. 211–224, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Auslender and M. Teboulle, “Projected subgradient methods with non-Euclidean distances for non-differentiable convex minimization and variational inequalities,” Mathematical Programming, vol. 120, no. 1, pp. 27–48, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Auslender and M. Teboulle, “Interior projection-like methods for monotone variational inequalities,” Mathematical Programming, vol. 104, no. 1, pp. 39–68, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Auslender and M. Teboulle, “Interior gradient and proximal methods for convex and conic optimization,” SIAM Journal on Optimization, vol. 16, no. 3, pp. 697–725, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1970.
  20. Ya. I. Alber, A. N. Iusem, and M. V. Solodov, “On the projected subgradient method for nonsmooth convex optimization in a Hilbert space,” Mathematical Programming, vol. 81, no. 1, pp. 23–35, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Ya. I. Alber and A. N. Iusem, “Extension of subgradient techniques for nonsmooth optimization in Banach spaces,” Set-Valued Analysis, vol. 9, no. 4, pp. 315–335, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. E. Bruck Jr., “On the weak convergence of an ergodic iteration for the solution of variational inequalities for monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 61, no. 1, pp. 159–164, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet